IEEE - Institute of Electrical and Electronics Engineers, Inc. - Geometric aspects of least squares smoothing

Author(s): Arthur A. Hauser
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 1954
Volume: 42
Page(s): 701 - 704
ISSN (Paper): 0096-8390
DOI: 10.1109/JRPROC.1954.274707
Regular:

An understanding of the operation of a least squares smoother is enhanced by establishing an m-dimensional space in which inputs and outputs are vectors and the smoother is a transformation. The... View More

Advertisement